# SDR AALA201902169011

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 15,827 hours, 6,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 1C EMERGENCY EXIT LIGHT LENS MISSING. MAINTENANCE REPLACED SEAT 1C EMERGENCY LIGHT ASSEMBLY PER AMM 33-50-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
